Journal of Nonlinear Mathematical Physics

Volume 2, Issue 3-4, September 1995, Pages 278 - 282

Symplectic Symmetries of Hamiltonian Systems

Authors
Ihor PARASYUK
Corresponding Author
Ihor PARASYUK
Available Online 19 December 2006.
DOI
https://doi.org/10.2991/jnmp.1995.2.3-4.7How to use a DOI?
Abstract
The goal of this paper is to describe some interesting phenomena which occur in Hamiltonian systems with symplectic (locally Hamiltonian) symmetries.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
2 - 3
Pages
278 - 282
Publication Date
2006/12
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.1995.2.3-4.7How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Ihor PARASYUK
PY  - 2006
DA  - 2006/12
TI  - Symplectic Symmetries of Hamiltonian Systems
JO  - Journal of Nonlinear Mathematical Physics
SP  - 278
EP  - 282
VL  - 2
IS  - 3-4
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.1995.2.3-4.7
DO  - https://doi.org/10.2991/jnmp.1995.2.3-4.7
ID  - PARASYUK2006
ER  -